# SDR SWI2025F00602

- Difficulty date: December 28, 2024
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E SLAT N0.3 O/B TRACK LOWER SURFACE WORN 7" ABOVE ECCENTRIC PIN. (C-CHECK RO 04/30/2025)PERFORMED ADJUSMENT AND RIGGING CHECK ,CHECK GOOD NO DEFECT NOTED THIS TIME PER  REO 670-57-42-2031 REV --- DATED: 2025-03-25 PERFORMED BLEND OUT ON R/H WING L/E SLAT NO.3 O/B TRACK LOWER SURFACE IAW REO 670-57-42-2031 REV-- DATED: 2025-03-25.    OPS CHECK GOOD NO DEFECT NOTED THIS TIME  PER CRJ 700 AMM 27-50-00-710-801-A01. BLEND OUT WITHIN LIMITS OF REO FOR A DURATION OF 8,000 FH OR NEXT C-CHECK WHICHEVER IS EARLIER.  REINSPECT SLAT TRACKAND ROLLERS FOR ANY DAMAGE AT INTERVALS NOT TO EXCEED 4,000 FLIGHT HOURS PER AMM 27-81-00-220-805.
